# SDR JJBA20211013031

- Difficulty date: October 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,596 hours, 25,038 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT #2 ENG TR OBD/UPPER CORNER, INTERNALLY DAMAGED TR. TAP TESTED AREA AT RH #2 ENG TR OBD/UPPER CORNER, NO DAMAGE NOTED.
